# SDR ASAA2022061138617

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 29,500 hours, 9,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048704
- Condition: Detached
- Location: Main Passenger C
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON AFT GALLEY IS HANGING DOWN. GROUNDED - YES. R/R LIGHT ASY REF AMMM 33-51-01 OPS CHECK GOOD.
